# SDR ASAA2013071295674

- Difficulty date: July 12, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 36,140 hours, 16,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 986.5 IS CORRODED OUT OF LIMITS.  ACFT GROUNDED.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1.  REMOVED DAMAGED AREA AND REPAIRED IAW SRM 53-70-51-2R-4, REPAIR 4.
